Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Since using drug I have a weird,Strong bad odor

I have started smoking meth 5 months ago, ive never had a feminine odor that smelt BAD, but since using this drug i have a weird, non fishy STRONG bad odor. does it have to do with that and having my boyfriend ejaculate inside of me also?
Asked On : Sat, 28 Aug 2010
Answers:  1 Views:  643
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
IT COULD BE FROM WHEN YOUR BOYFRIEND EJACULATES INSIDE OF YOU. ESPECIALLY IF YOU DONT PEE RIGHT AFTER THEN BATHE REALLY WELL. MOST LIKELY WHAT YOU ARE SMELLING IS THE METH BEING SECRETED OUT OF YOUR BODY. IT USED TO DO THAT WITH ME.AND IT TAKES A FEW MONTHS AFTER STOPPING FOR IT ALL TO BE SECRETED OUT AFTER YOU STOP USING.
Answered: Thu, 2 Dec 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor